Journal of Symbolic Logic

Review: Ruth Barcan Marcus, The Elimination of Contextually Defined Predicates in a Modal System

Frederic B. Fitch

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 16, Issue 1 (1951), 73-74.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183731076

JSTOR
links.jstor.org

Citation

Fitch, Frederic B. Review: Ruth Barcan Marcus, The Elimination of Contextually Defined Predicates in a Modal System. J. Symbolic Logic 16 (1951), no. 1, 73--74. https://projecteuclid.org/euclid.jsl/1183731076


Export citation